Open Access
Translator Disclaimer
February, 2020 On Orthogonality of Elementary Operators in Norm-attainable Classes
Nyaare Benard Okelo
Taiwanese J. Math. 24(1): 119-130 (February, 2020). DOI: 10.11650/tjm/190502


Various notions of orthogonality of elementary operators have been characterized by many mathematicians in different classes. In this paper, we characterize orthogonality of these operators in norm-attainable classes. We first give necessary and sufficient conditions for norm-attainability of Hilbert space operators then we give results on orthogonality of the range and the kernel of elementary operators when they are implemented by norm-attainable operators in norm-attainable classes.


Download Citation

Nyaare Benard Okelo. "On Orthogonality of Elementary Operators in Norm-attainable Classes." Taiwanese J. Math. 24 (1) 119 - 130, February, 2020.


Received: 22 September 2018; Revised: 12 April 2019; Accepted: 1 May 2019; Published: February, 2020
First available in Project Euclid: 7 May 2019

zbMATH: 07175543
MathSciNet: MR4053841
Digital Object Identifier: 10.11650/tjm/190502

Primary: 47B47
Secondary: 47A30

Keywords: elementary operator , norm-attainable class , range-kernel orthogonality

Rights: Copyright © 2020 The Mathematical Society of the Republic of China


Vol.24 • No. 1 • February, 2020
Back to Top